# SDR MALA050396

- Difficulty date: May 3, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 15,434 hours, 16,721 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 18.3, FROM FS 297 TO FS 319 IS CORRODED.  DAMAGE HAS BEEN REPAIRED AS REQUIRED IAW SRM 53-70-60.  REF: EAMS WORK ORDER 212113 TASK 1505.
